# SDR DALA2022120207733

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 91,440 hours, 40,192 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bolt
- Condition: Loose
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR HARD TO CLOSE/ARM.   FOUND LOWER DOOR HINGE BOLTS LOOSE. RETORQUE BOLTS PER B757 AMM 52-11. OPS CHKS GOOD. (9401788)
